Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 8, 2014, 8:31 PM EDT for Toombs County, Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2014, 8:31 PM EDT (00:31 UTC)
- Expired
- Aug 8, 2014, 9:15 PM EDT
- In force
- 44 min
- Issued by
- NWS Atlanta, GA
County Toombs County, GA
The radar
The Robins AFB radar (KJGX), 115 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 0.5 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 564 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1342 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
644
WWUS82 KFFC 090031
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
831 PM EDT FRI AUG 8 2014
GAZ111>113-090115-
831 PM EDT FRI AUG 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WHEELER...TOOMBS
AND MONTGOMERY COUNTIES UNTIL 915 PM EDT...
AT 828 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHARLOTTEVILLE...MOVING EAST AT 15 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WHEELER...TOOMBS AND MONTGOMERY COUNTIES THROUGH 915 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CHARLOTTEVILLE...MCNATT
FALLS...UVALDA...GRAYS LANDING...CEDAR CROSSING...ROCK SPRINGS...
ENGLISH EDDY...TOOMBS CENTRAL...NEW BRANCH AND JOHNSON CORNER.
&&
LAT...LON 3203 8269 3212 8230 3205 8220 3197 8221
3193 8236 3195 8239 3195 8240 3196 8244
3196 8248 3194 8249 3195 8256 3193 8260
TIME...MOT...LOC 0032Z 248DEG 14KT 3200 8250
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 8, 8:16 PM EDT, 15 minutes earlier.
Area forecast discussion, Aug 8, 8:16 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 816 PM EDT FRI AUG 8 2014 .PREV DISCUSSION... /ISSUED 348 PM EDT FRI AUG 8 2014/ .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... POTENT SHORTWAVE FOR AUGUST ALONG WITH A WEAK WARM FRONT EXTENDING INTO OHIO IS AFFECTING THE AREA TODAY AND THROUGH THIS EVENING. AS A RESULT...DEEP LAYER SHEAR AOA 20 TO 25 KTS HAS LEAD TO STRONGER THAN TYPICAL SUMMERTIME CONVECTION. SEMI ORGANIZED COLD POOL DRIVEN CONVECTION HAS LEAD TO REPORTS OF WIND DAMAGE. LOW LEVEL SHEAR AND BOUNDARY COLLISIONS HAVE EVEN LEAD TO LOW LEVEL ROTATIONS. WHILE TORNADOES ARE NOT LIKELY...A BRIEF SPIN UP CANNOT BE RULED OUT THROUGH THE EVENING. MAIN THREAT WITH THESE THUNDERSTORMS WILL BE DAMAGING WINDS AND HEAVY RAIN. AFTER THIS SHORTWAVE MOVES THROUGH THE AREA TODAY...ANOTHER SHORTWAVE APPROACHES THE AREA TONIGHT AS A PSEUDO WEDGE BUILDS INTO THE NE PORTIONS OF THE STATE. THIS WEDGE...IN CONJUNCTION WITH ANOTHER SHORTWAVE WILL LEAD TO A WET WEEKEND WITH THUNDERSTORMS POSSIBLE ON SATURDAY. HEAVY RAIN AND THUNDERSTORMS ARE POSSIBLE THROUGH THE SHORT TERM WITH THE BEST CHANCES BEING TOMORROW AFTERNOON WITH POSSIBLE ENHANCEMENT FROM ANY DAYTIME HEATING. THUNDERSTORMS ON SATURDAY DO NOT LOOK LIKE THEY WILL BE AS ORGANIZED AS THEY WERE TODAY AS DEEP LAYER SHEAR WEAKENS ACROSS THE AREA. ARG && .LONG TERM /SUNDAY THROUGH FRIDAY/... NO MAJOR CHANGES MADE TO THE EXTENDED FORECAST. THIS IS STILL A COMPLICATED FORECAST FOR THE LONG TERM WITH MULTIPLE FRONTS...PASSING UPPER DISTURBANCES...AND WEDGING STILL POSSIBLE MONDAY. OLD FRONTAL BOUNDARY STILL JUST NORTH OF THE CWA SATURDAY NIGHT AND SUNDAY...BUT IT SHOULD DIP SOUTH SUNDAY NIGHT INTO EARLY MONDAY AS HIGH PRESSURE BUILDS IN FROM THE NORTHEAST. RAISED POPS FOR SUNDAY AS MODELS ARE SHOWING A BROAD AREA OF LOW PRESSURE ACROSS THE TN VALLEY. THE LOW SHOULD PROVIDE SOME EXTRA LIFT FOR PRECIP COVERAGE ACROSS THE CWA. THE PARENT LOW PRESSURE SYSTEM IS EXPECTED TO MOVE NORTHEAST INTO THE MIDDLE ATLANTIC STATES MONDAY...WHILE A COASTAL LOW DEVELOPS. THIS PATTERN SHOULD HELP A REINFORCE A WEAK WEDGE ACROSS NORTHERN GA MONDAY. OLD WEDGE FRONT STILL STATIONARY ACROSS CENTRAL GA ON TUESDAY...BUT SHOULD START TO BECOME DIFFUSE AS ANOTHER WEAK COLD FRONT APPROACHES FROM THE NORTH. THE SECONDARY FRONT WILL PUSH SOUTH OVER THE CWA WEDNESDAY INTO EARLY THURSDAY...BRINGING SOME DRIER AIR BACK TO THE REGION AS HIGH PRESSURE BUILDS IN FROM THE NORTH. THE FRONT SHOULD STALL NEAR SOUTH GA BY FRIDAY. NLISTEMAA/01 && .AVIATION... 00Z UPDATE... SOME LINGERING SHOWERS AND STORMS THIS EVENING COULD BRING MVFR VSBYS AND GUSTY WINDS ESPECIALLY NEAR KATL...OTHERWISE MAINLY VFR CONDITIONS. CIGS LOOK TO LOWER TO NEAR MVFR LEVELS IN 10-14Z PERIOD BUT COULD GET LOWER AS WELL. PRECIP CHANCE SHOULD INCREASE AGAIN FOR SATURDAY WITH BEST CHANCE FOR TSRA AFTER 18Z. WINDS INITIALLY OUTFLOW DRIVEN THIS EVENING THEN BECOMING EITHER LIGHT SE TO CALM OVERNIGHT THEN BACK SW SATURDAY UNDER 7 KTS. //ATL CONFIDENCE...00Z UPDATE... LOW CONFIDENCE ON EARLY MORNING CIGS. MEDIUM CONFIDENCE ON PRECIP. HIGH CONFIDENCE ALL ELSE. BAKER && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 89 71 86 / 40 80 40 60 ATLANTA 72 87 72 87 / 50 80 60 60 BLAIRSVILLE 65 80 68 81 / 60 80 70 60 CARTERSVILLE 70 87 71 88 / 60 70 60 60 COLUMBUS 74 91 74 90 / 40 70 60 60 GAINESVILLE 69 85 71 81 / 50 80 70 60 MACON 72 92 72 89 / 60 80 40 60 ROME 70 88 72 88 / 60 70 60 60 PEACHTREE CITY 69 89 72 88 / 50 80 60 60 VIDALIA 74 93 74 92 / 80 80 30 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...ARG LONG TERM....NLISTEMAA/01 AVIATION...BAKER
Hazardous weather outlook, Aug 8, 6:12 AM EDT, 14 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 612 AM EDT FRI AUG 8 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-091200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 612 AM EDT FRI AUG 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF GEORGIA TODAY. THUNDERSTORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL...FREQUENT LIGHTNING STRIKES AND GUSTY WINDS. DAMAGING WIND GUSTS ARE POSSIBLE IN ANY ISOLATED SEVERE THUNDERSTORMS THAT DEVELOP. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE POSSIBLE EACH DAY THIS WEEKEND AS A FRONTAL BOUNDARY BECOMES STATIONARY ACROSS NORTH GEORGIA AND COMBINES WITH PASSING UPPER LEVEL DISTURBANCES. THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Aug 8, 7:07 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
707 PM EDT FRI AUG 8 2014
GAZ030-031-041>043-052-082345-
707 PM EDT FRI AUG 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS AND HEAVY RAIN IN
POLK...PAULDING...CARROLL...DOUGLAS...HARALSON AND HEARD COUNTIES
UNTIL 745 PM EDT...
AT 704 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM VAN WERT TO 15 MILES WEST OF BLACKJACK
MOUNTAIN...MOVING EAST SOUTHEAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING...WIND GUSTS TO 35 MPH AND HEAVY RAIN AS THEY MOVE ACROSS
POLK...PAULDING...CARROLL...DOUGLAS...HARALSON AND HEARD COUNTIES
THROUGH 745 PM EDT. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3373 8524 3405 8512 3402 8475 3366 8483
3331 8521 3332 8528 3366 8534
TIME...MOT...LOC 2306Z 280DEG 16KT 3399 8502 3371 8512
3344 8552Special weather statement, Aug 8, 7:30 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
730 PM EDT FRI AUG 8 2014
GAZ001-002-090015-
730 PM EDT FRI AUG 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WALKER AND DADE
COUNTIES UNTIL 815 PM EDT...
AT 728 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 7 MILES WEST OF COLE CITY TO 9 MILES
SOUTHWEST OF STEPHENSVILLE...MOVING EAST AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS WALKER AND
DADE COUNTIES THROUGH 815 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE COLE CITY...STEPHENSVILLE...TRENTON...NEW
ENGLAND...MORGANVILLE...CLOUDLAND CANYON STATE
PARK...HOOKER...WILDWOOD...COOPER HEIGHTS...CHICKAMAUGA...FAIRVIEW...
CHATTANOOGA VALLEY AND LOOKOUT MOUNTAIN. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3499 8529 3496 8528 3474 8530 3477 8557
3495 8561 3498 8561 3499 8560
TIME...MOT...LOC 2330Z 262DEG 20KT 3500 8566 3491 8564
3482 8567Special weather statement, Aug 8, 8:05 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
805 PM EDT FRI AUG 8 2014
GAZ031>033-042>044-052>054-090100-
805 PM EDT FRI AUG 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN PAULDING...
CARROLL...COBB...COWETA...DOUGLAS...FAYETTE...HEARD AND FULTON
COUNTIES UNTIL 900 PM EDT...
AT 804 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NEW HOPE TO POWERS CROSSROADS...MOVING EAST
AT 25 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
PAULDING...CARROLL...COBB...COWETA...DOUGLAS...FAYETTE...HEARD AND
FULTON COUNTIES THROUGH 900 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE FROLONA...ROOSTERVILLE...PLANT WANSLEY...
CENTRALHATCHEE...LAKE VAL-DO-MAR...SEATON LAKE...LOWELL...TREASURE
LAKE...CLEM...ROOPVILLE...VILLA RICA...DALLAS...NEW HOPE...NEW
GEORGIA AND WINSTON.
&&
LAT...LON 3358 8501 3401 8486 3400 8439 3365 8446
3328 8481 3329 8528 3332 8528
TIME...MOT...LOC 0005Z 270DEG 22KT 3392 8478 3358 8490
3332 8502Special weather statement, Aug 8, 8:07 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
807 PM EDT FRI AUG 8 2014
GAZ086-113-090045-
807 PM EDT FRI AUG 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TOOMBS AND
EMANUEL COUNTIES UNTIL 845 PM EDT...
AT 804 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER VIDALIA...MOVING EAST AT 15 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TOOMBS
AND EMANUEL COUNTIES THROUGH 845 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE VIDALIA...CENTER...SANTA CLAUS...
NORMANTOWN...LYONS...PONDEROSA AND OHOOPEE.
&&
LAT...LON 3214 8219 3210 8244 3215 8246 3229 8243
3236 8224 3234 8223 3228 8222 3218 8218
3215 8218
TIME...MOT...LOC 0007Z 253DEG 14KT 3221 8237Special weather statement, Aug 8, 8:09 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
809 PM EDT FRI AUG 8 2014
GAZ107-090100-
809 PM EDT FRI AUG 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN PULASKI COUNTY
UNTIL 900 PM EDT...
AT 807 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BROWNDALE...MOVING EAST AT 15 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS PULASKI
COUNTY THROUGH 900 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE MOCK SPRINGS...BROWNDALE...WALLACE...OCMULGEE PUBLIC FISHING
AREA...PULASKI STATE PRISON...HARTFORD...HAWKINSVILLE...HARTFORD AND
MOBLEY CROSSING.
&&
LAT...LON 3223 8360 3225 8362 3225 8360 3230 8361
3238 8354 3240 8349 3227 8335 3225 8337
3222 8334 3216 8361
TIME...MOT...LOC 0009Z 253DEG 14KT 3227 8358Special weather statement, Aug 8, 8:31 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
831 PM EDT FRI AUG 8 2014
GAZ111>113-090115-
831 PM EDT FRI AUG 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WHEELER...TOOMBS
AND MONTGOMERY COUNTIES UNTIL 915 PM EDT...
AT 828 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHARLOTTEVILLE...MOVING EAST AT 15 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WHEELER...TOOMBS AND MONTGOMERY COUNTIES THROUGH 915 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CHARLOTTEVILLE...MCNATT
FALLS...UVALDA...GRAYS LANDING...CEDAR CROSSING...ROCK SPRINGS...
ENGLISH EDDY...TOOMBS CENTRAL...NEW BRANCH AND JOHNSON CORNER.
&&
LAT...LON 3203 8269 3212 8230 3205 8220 3197 8221
3193 8236 3195 8239 3195 8240 3196 8244
3196 8248 3194 8249 3195 8256 3193 8260
TIME...MOT...LOC 0032Z 248DEG 14KT 3200 8250The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 8:05 PM EDT | Special Weather Statement | FFC | Cobb, Coweta, Douglas, Fulton, Heard, Paulding | 55 min |
| Aug 8, 8:07 PM EDT | Special Weather Statement | FFC | Toombs | 38 min |
| Aug 8, 8:09 PM EDT | Special Weather Statement | FFC | Pulaski | 51 min |
| Aug 8, 8:55 PM EDT | Special Weather Statement | FFC | Bleckley | 50 min |
| Aug 8, 9:03 PM EDT | Special Weather Statement | FFC | Treutlen | 42 min |
| Aug 8, 9:05 PM EDT | Special Weather Statement | FFC | Webster | 40 min |
| Aug 8, 9:19 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley, Sumter, Webster | 41 min |
| Aug 8, 10:09 PM EDT | Special Weather Statement | FFC | Webster | 51 min |
| Aug 8, 11:31 PM EDT | Special Weather Statement | FFC | Webster | 59 min |
| Aug 9, 1:29 PM EDT | Special Weather Statement | FFC | Dooly, Macon | 31 min |
| Aug 9, 2:13 PM EDT | Special Weather Statement | FFC | Ben Hill | 32 min |
| Aug 9, 2:59 PM EDT | Severe Thunderstorm Warning | FFC | Heard, Troup | 46 min |
| Aug 9, 4:02 PM EDT | Special Weather Statement | FFC | Taylor | 28 min |
| Aug 9, 4:33 PM EDT | Special Weather Statement | FFC | Marion, Schley | 27 min |
| Aug 9, 5:00 PM EDT | Special Weather Statement | FFC | Upson | 30 min |
| Aug 9, 5:29 PM EDT | Special Weather Statement | FFC | Carroll | 46 min |
| Aug 9, 5:33 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 44 min |
| Aug 9, 5:53 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 52 min |
| Aug 9, 5:55 PM EDT | Special Weather Statement | FFC | Marion, Schley | 65 min |
| Aug 9, 5:57 PM EDT | Special Weather Statement | FFC | Paulding | 33 min |
| Aug 9, 6:19 PM EDT | Special Weather Statement | FFC | Douglas | 41 min |
| Aug 9, 6:34 PM EDT | Special Weather Statement | FFC | Cobb, Paulding | 26 min |
| Aug 9, 6:37 PM EDT | Severe Thunderstorm Warning | FFC | Douglas, Fulton | 38 min |
| Aug 9, 6:42 PM EDT | Flash Flood Warning | FFC | Chattahoochee, Marion, Muscogee | 6 hr |
| Aug 9, 6:43 PM EDT | Special Weather Statement | FFC | Butts, Lamar, Monroe | 32 min |
| Aug 9, 7:11 PM EDT | Special Weather Statement | FFC | Butts, Monroe | 34 min |
| Aug 9, 7:11 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Cobb, DeKalb, Douglas, Fulton, Henry | 49 min |
| Aug 9, 7:55 PM EDT | Special Weather Statement | FFC | Jasper, Jones, Putnam | 35 min |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.